# SDR IPXA11566589

- Difficulty date: April 19, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 19,435 hours, 12,604 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1541 Rbl 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DECK STA 1541, RBL 47, SMALL AREAS OF CORROSION AROUND SEAT TRACK FASTENER. REPAIRED MAIN CARGO DECK SEAT TRACK STA 1541, RBL 47 IAW SRM 53-00-52-2 R, REPAIR 5.
